# SDR GTIA050051

- Difficulty date: March 2, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- Engine: Pwa JT8D217C
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Gauge
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW POPS WHEN IT PRESSURIZES AND LT EPR GAUGE ERRATIC READING TOP TO BOTTOM SCALE IN IDLE IN DESCENT, AIRCRAFT TAIL SWAP WITH 819NK.  PRESSURIZED AC NO POP - OK FOR CONTINUED SERVICE, REMOVED AND REPLACED NR1 EPR GAUGE.  OPS CHECK NORMAL.  (K)
